# SDR AWXA960012

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 0226 - DURING ROUTINE MAINTENANCE CHECK, FOUND INTERIOR EMERGENCY LIGHTING FOR AFT DOOR EXIT PATHWAYS INOPERATIVE.  REPAIRED AND REPINNED WIRE AT PIN 2.  SYSTEM OPS CHECKED GOOD.  (X)
